# SDR QXEA2024051300124

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N626QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000669
- Aircraft time: 17,913 hours, 11,622 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Part number: 426000185
- Part serial: 260123
- Condition: Excess Play
- Location: Nr 2
- Part time: 17,292 hours, 11,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 POWER LEVER HAS LOTS OF PLAY, REMOVED FROM SERVICE. REPLACED THRUST CONTROL QUADRANT PER E175 AMM 76-11-01-000-801-A76-11-01-400-801-A. OPS TEST GOOD. FUNCTIONAL TEST GOOD. A/C REMAINS CAT III QUALIFIED. COCKPIT PLACARD REMAINS CAT III. MTX CTRL NOTIFIED. RETURNED TO SERVICE.
